# SDR ASOA20160727039

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 35,852 hours, 27,551 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG TOXIC, OILY ODOR FROM NR 1 PACK IN FLIGHT DECK.  MX PERFORMED OPS CHECK OF THE NR 1 PACK WITH NO UNUSUAL ODORS AND OPS CHECKED GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
